# SDR AALA982031

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Seat 38hj
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXI TLIGHT AT PAX SEAT 38HJ INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 38HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
